Posted by: wally | 2009-04-13

post nasal

i normally go to a gp for sinus infections etc. the usual mdeication i getis celestamine,headache stuff myprodol etc.decongestion.occasionally i also use allergy tablets,loratadine becomes quite regular so i went to see a ENT who put me on prednisone,deselex,nasal spray, of the symptoms i' ve had the last few weeks have been an irritating cough. he said i could continue with whatever cough medication i have been using,including a few days later cold/flu medication. i am still coughing a lot especially when i speak,the last two days i have had a painful headached in the front of my face above my eyes.i have been using sinutab,DMD benylin cough mixture,Ibucod for headache. i must say i feel terrible! i am due to go back to the ENT on the 20th, but i don' t know if i can wait that long

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Wally
I don't think you should wait - it sounds as if you need antibiotics as you may have an acute infection
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.